| Catalog Number |
STP-AT-011 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted.No data was provided for evaluation.The allegation and the probable cause could not be determined.It has been reported that there was a difference in readings of 50 points.The reported glucose values fall within the b zone of the parkes error grid.No injury or medical intervention was reported.